Apply

V. Dévoué, M. F. Hasler and J-A. Marti: Multidimensional asymptotic spectral analysis and applications. Applicable Analysis: An International Journal, vol. 90, no. 11 (2011) 1729-1746. DOI:10.1080/00036811.2010.524296 MR2842609

M. F. Hasler and G. M. N’Guérékata: Bloch-periodic functions and some applications, Nonlinear Studies, vol 21, no. 1 (2014) 21-30. MR323739

G. Amato, M. Hasler, G. Melfi and M. Parton: Primitive weird numbers having more than three distinct prime factors, Rivista di Matematica della Università di Parma, vol. 7 no.1 (2016) 143-163. MR3675406

G. Akemann, R. Grimm, M. Hasler and C. Herrmann: N = 2 central charge superspace and a minimal supergravity multiplet. Classical and Quantum Gravity vol. 16, no. 5 (1999), 1617-1623. DOI:10.1088/0264-9381/16/5/311 MR1686327

Maximilian Hasler

Assistant Professor of Mathematics at University des Antilles

After graduating at Ecole Normale Supérieure (Lyon, France) and University of Karlsruhe (Germany), Maximilian F. Hasler received his PhD in Mathematical Physics from University of Aix-Marseille II – Luminy, where he studied supergravity theories in the framework of superspace differential geometry. Since 2000 he is Assistant Professor of Mathematics at University des Antilles (Martinique, French West Indies). He works on Algebras of Generalized Functions, Mathematical models of natural phenomena (Quantum field theory, biomathematics, hurricanes, …) and on Number Theory.